PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 2 | 175-184
Tytuł artykułu

The rings which are Boolean

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study unitary rings of characteristic 2 satisfying identity $x^p = x$ for some natural number p. We characterize several infinite families of these rings which are Boolean, i.e., every element is idempotent. For example, it is in the case if $p = 2^{n} - 2$ or $p = 2^{n} - 5$ or $p = 2^{n} + 1$ for a suitable natural number n. Some other (more general) cases are solved for p expressed in the form $2^{q} + 2m + 1$ or $2^{q} + 2m$ where q is a natural number and $m ∈ {1,2,...,2^{q} - 1}$.
Słowa kluczowe
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University Olomouc, 17. listopadu 12, 771 46 Olomouc, Czech Republic
  • Department of Algebra and Geometry, Palacký University Olomouc, 17. listopadu 12, 771 46 Olomouc, Czech Republic
Bibliografia
  • [1] I.T. Adamson, Rings, modules and algebras (Oliver&Boyd, Edinburgh, 1971)
  • [2] G. Birkhoff, Lattice Theory, 3rd edition (AMS Colloq. Publ. 25, Providence, RI, 1979)
  • [3] I. Chajda and F. Švrček, Lattice-like structures derived from rings, Contributions to General Algebra, Proc. of Salzburg Conference (AAA81), J. Hayn, Klagenfurt 20 (2011), 11-18.
  • [4] N. Jacobson, Structure of Rings (Amer. Math. Soc., Colloq. Publ. 36 (rev. ed.), Providence, RI, 1964).
  • [5] J. Lambek, Lectures on Rings and Modules (Blaisdell Publ. Comp., Waltham, Massachusetts, Toronto, London, 1966).
  • [6] N.H. McCoy, Theory of Rings (Mainillan Comp., New York, 1964).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1181
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.